# SDR DALA2022110807217

- Difficulty date: November 8, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-213
- Aircraft serial: 7364
- Aircraft time: 15,630 hours, 7,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE AT LEVEL STR23L BTW FR 68 AND FR 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE AND FASTENERS LOCATED BTW FR 68 TO FR 70 AT LEVEL STR.23 L AT AFT GALLEY AREA, AS PER A321 SRM 51-72-11 ANDDWG D53474180.RELEASE DATE: 14/JUL/22.ISSUE: Z. MEASURE OF CRACK IS : L=0.854 IN TOOL USED CALIPER P/N:500-197 S/N: A21043225DUE DATE:06-SEP-23 RII INSPECTION COMPLETE 1615834 JOB COMPLETE. (LP# 2487207)
